# SDR FDEA202208302101

- Difficulty date: August 30, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 77,901 hours, 29,111 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulted
- Location: Nr 2 Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

RIGHT PACK OVERTEMP AND FAILED INFLIGHT.  LEFT WAS  MEL  ED,DESCENDED BELOW 10000 ON OXYGEN.  EMERGENCY  DECLARED.  AMM21-51-00-5, FIM21-51 TREE 803, 805.  PERFORMED OPS TEST OF RH PACK AND CONTROL SYSTEM,  AND BITE CHECKS OF CONTROLLERS. NO FAILURES OR MALFUNCTIONS ON RT PACK AND NORMAL CONTROLLER.  FOUND RT STBY CONTROLLER FAILURE ON CHANNEL 4, IN CONSULT WITH MOC CONSIDERED PACK NR 2 SERVICEABLE.   AMM21-51-11-2, REPLACED RIGHT LOW LIMIT CONTROL VALVE IAW AMM 21-51-11-2. PERFORMED BITE TEST TO CONTROLLER AND NO FAULTS LIGHTS ILLUMINATED.  ACFT OK FOR SERVICE. ORIG SUB DATE;   8/31/2022
